MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿ 3L10C INSTRUMENT; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿ 3L10C INSTRUMENT; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662878
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with bd facslyric¿ 3l10c instrument an "arm board" error was bypassed while running patient samples.Patient impact was not reported.The following information was provided by the initial reporter: cx says they are having a persistent ""arm board"" error where it is preventing running of their clinical samples.1.Are you running patient samples for diagnostic test?(if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? ((if yes, go to question #4.If no, no further questions required.): yes.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: reporting office: becton dickinson and company bd biosciences.Reporting office contact: fahmy razak - mdr.Manufacturing site contact: fahmy razak - mdr.H.6: based on the investigation results, the reported issue of ¿arm board¿ error messaged showing up during sample runs was confirmed.The potential cause of the issue was determined to be a defective loader/ual.After the fse replaced and calibrated the ual, reinstalled the firmware, and ran tests, the instrument was found to be working as expected.The issue was with the ual and not the lyric itself, and this issue did not impact patient diagnosis or treatment.Review of the dhr confirmed that the instrument met all the manufacturing specifications prior to release.A return sample was not requested for evaluation as the complaint was confirmed through other elements of the investigation.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿ 3L10C INSTRUMENT
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17960840
Report Number2916837-2023-00200
Device Sequence Number17901300
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public(01)00382906628787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown